Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
Question: spotting before my period
|cherryberry - Mon Jul 23, 2007 10:15 pm|
hi i'm 25 years old and currently on the birth control pill(tri-cyclen) for over 2 years now. The last few months i've been having brown spotting before my period like 1week before my period ! is that normal??
The spotting starts off brown and as i get closer to my period day the spotting becomes a pink like color. Now i don't get this every month, but this time it happened 2 month in a row. My doctor said it's normal, i did get a pap test done and it came back normal. What would you suggest?? should i change birth control pills?
thank you so much.
|Debbie Miller, RN - Tue Jul 24, 2007 9:31 am|
This is definitely in the range of normal so I would not be concerned, but mention this to your doctor if it is bothersome to you in case a change in prescriptions might make a difference.
|cherryberry - Wed Jul 25, 2007 8:08 pm|
Thank you for your qick response!!! :)
|Debbie Miller, RN - Thu Jul 26, 2007 5:45 pm|
You are welcome. Take care.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.